# SDR 2009FA0000212

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station CQDR029K
- Aircraft: N441PS
- Make and model: Cessna 441
- Aircraft serial: 4410045
- Aircraft time: 8,440 hours, 5,771 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991100312
- Condition: Cracked
- Location: Cockpit
- Part time: 8,440 hours, 5,771 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP BOTH WINDSHIELDS WERE INSPECTED USING A PRISM, BOTH WINDSHIELDS WERE FOUND CRACKED.  THE CRACK CRITERIA IN THE LATEST MANUAL REVISION IS - NO CRACKS ALLOWED.  IF USING THE PREVIOUS MANUAL REVISION (OR OLDER REVISION) THESE CRACKS ARE ACCEPTABLE.
